# SDR UPS99829120

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 3773077509
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FLOORBEAM SUPPORT ANGLE CORRODED BEYOND LIMITS, FS 1380 AT LONGERON 27R.  REMOVED, FABRICATED, AND REPLACED SUPPORT IAW DWG 3773077 AND SRM 51-1-20D.
